# SDR SWAA2020011301362

- Difficulty date: January 13, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 32,386 hours, 54,877 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wng-Bdy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED FASTNER HOLES AT LOCATIONS 1-4;6;8;10;15-21;24;26 29-32;34-38 MOD / R&R'ED WING TO BODY FAIRING PANEL 1938 IAW AMM 53-51-21.
